MathSciNet Relay Station
MathSciNet bibliographic data
MR1399944 39B32 (11B75 11B83 30B30 30D05)
Dumas, Philippe; Flajolet, Philippe Asymptotique des récurrences mahlériennes: le cas cyclotomique. (French) [Asymptotics of Mahler recurrences: the cyclotomic case] J. Théor. Nombres Bordeaux 8 (1996), no. 1, 1–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement